Hankel norm approximation for well-posed linear systems

Ruth F. Curtain, A.J. Sasane

    Research output: Contribution to journalArticleAcademic

    15 Citations (Scopus)
    7 Downloads (Pure)


    The sub-optimal Hankel norm approximation problem is solved for a well-posed linear system with generating operators (A,B,C) and transfer function G satisfying some mild assumptions. In the special case of the sub-optimal Nehari problem, an explicit parameterization of all solutions is obtained in terms of the system parameters A, B, C and G(0).
    Original languageUndefined
    Pages (from-to)407-414
    JournalSystems and control letters
    Issue number5
    Publication statusPublished - 2003


    • Nehari problem
    • Hankel norm approximation problem
    • IR-75492
    • Well-posed infinite-dimensional linear systems

    Cite this